# SDR HEEA082435

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 3442 · Weather Radar System
- Part: Control Head
- Part number: 4000038
- Part serial: 906
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR CONTROL HEAD IS INOPERATIVE. FOUND CORROSION ON UNIT, SWITCH R4/S1 AND VOLUME KNOB BAD.  CLEANED CORROSION AND INSTALLED SWITCH AND VOLUME KNOB.  REPAIRED.  BENCH CHECK GOOD.
